# SDR USAA920070926

- Difficulty date: October 6, 2007
- Submitted: October 12, 2007
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 79,990 hours, 31,007 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 141N832259
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-12 CHECK - NR 6501595, CORROSION ON CREASE BEAM WEB, BS 877 - BS 395, LBL 65, WL 208.1.  REPLACED CREASE BEAM WEB, BS 877 - BS 395, LBL 65, WL 208.1 IAW B757-200 SRM 53-10-13-01, FIGURE 1 & BOEING DRAWING 141N8322.
